MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC CLEARVIEW UTERINE MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CLINICAL INNOVATIONS, LLC CLEARVIEW UTERINE MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number UM700
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Small black tip came off from the clearview manipulator when it was inserted into the vagina, tip was located.Patient was not harmed.

Brand Name
CLEARVIEW UTERINE MANIPULATOR
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key20244951
Report Number20244951
Device Sequence Number12614152
Product Code LKF
UDI-Device Identifier00814247020017
UDI-Public(01)00814247020017
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/27/2024
Report Date (Section F) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM700
Device Lot Number240307
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA08/27/2024